American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Kentaro Hirata. Sharpness of the Korányi approach region. Proc. Amer. Math. Soc. 133 (2005) 2309-2317. MR 2138873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Florence Scalas. Poisson integrals associated to Dunkl operators for dihedral groups. Proc. Amer. Math. Soc. 133 (2005) 1713-1720. MR 2120249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stephen J. Gardiner. Radial limits of harmonic functions on the unit disc. Proc. Amer. Math. Soc. 133 (2005) 1387-1389. MR 2111963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marianne K. Korten. A Fatou theorem for the equation $u_t=\Delta(u-1)_+$. Proc. Amer. Math. Soc. 128 (2000) 439-444. MR 1670395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Allen Weitsman. On the dilatation of univalent planar harmonic mappings. Proc. Amer. Math. Soc. 126 (1998) 447-452. MR 1415341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marvin Ortel. A counterexample to access theorems for $C\sp \infty$ functions . Proc. Amer. Math. Soc. 123 (1995) 819-825. MR 1239802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hiroaki Aikawa. Harmonic functions having no tangential limits . Proc. Amer. Math. Soc. 108 (1990) 457-464. MR 990410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marvin Ortel and Walter Schneider. Uniqueness of bounded harmonic functions . Proc. Amer. Math. Soc. 107 (1989) 937-942. MR 961416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Stoll. Boundary limits of subharmonic functions in the disc . Proc. Amer. Math. Soc. 93 (1985) 567-568. MR 774024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. C. Taylor. Fine and nontangential convergence on an NTA domain . Proc. Amer. Math. Soc. 91 (1984) 237-244. MR 740178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. S. Hwang. A difference between minimal and ordinary fine topology in function theory . Proc. Amer. Math. Soc. 85 (1982) 239-244. MR 652450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. L. Schiff. Harmonic null sets and the Painlev\'e theorem . Proc. Amer. Math. Soc. 43 (1974) 171-172. MR 0330447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. Guggenheimer. Concave solutions of a Dirichlet problem . Proc. Amer. Math. Soc. 40 (1973) 501-506. MR 0330481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1